# SDR DALA2024103010513

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 59,165 hours, 30,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3155 R1 PRESSURE WARNING LIGHT ILLUMINATES. R1 DOOR ARM/DISARMED LEVER NOT FULLY SEAT IN ARMED POSITION. CORRECTIVE ACTION: INSPECTED THE R1 SLIDE, FOUND THE GIRT BAR FABRIC IN WAY OF GIRT BAR. TUCKED FABRIC UP BEHIND GIRT BAR. ARM/DISARM LEVER WORKS AS SHOULD PER A319 AMM 25-62-44. (03155)
